<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2258</article-id>
      <title-group>
        <article-title>Distance-balancing of cube-connected cycles graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Aouina</surname>
            <given-names>Mokhtar</given-names>
          </name>
          <aff>Department of Mathematics and Philosophy, Western Illinois University, Macomb, Illinois, 61455, U.S.A.</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Karami</surname>
            <given-names>Hamed</given-names>
          </name>
          <aff>Department of Mathematics and Statistics, Georgia State University, Atlanta, Georgia, 30303, U.S.A.</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>LaFountain</surname>
            <given-names>Douglas J.</given-names>
          </name>
          <aff>Department of Mathematics and Philosophy, Western Illinois University, Macomb, Illinois, 61455, U.S.A.</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>7</issue>
      <fpage>2849</fpage>
      <lpage>2861</lpage>
      <pub-date date-type="pub">
        <day>25</day>
        <month>10</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>We show that the cube-connected cycles graphs CCCn are distance-balanced via an investigation of the automorphisms of CCCn. We then introduce a new diagrammatic way to represent minimal paths in CCCn, termed interval-with-ends diagrams, and use this to prove that CCCn is nicely distance-balanced if and only if n is even. We also observe that CCCn fails to be distance-regular for all n. </p>
      </abstract>
      <kwd-group>
        <kwd>Distance-balanced</kwd>
        <kwd>Nicely distance-balanced</kwd>
        <kwd>Cube-connected cycles graphs</kwd>
        <kwd>Automorphisms</kwd>
        <kwd>Interval-with-ends diagrams</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
